×

zbMATH — the first resource for mathematics

Torus knots in lens spaces and topological strings. (English) Zbl 1321.81053
Summary: We study the invariant of knots in lens spaces defined from quantum Chern-Simons theory. By means of the knot operator formalism, we derive a generalization of the Rosso-Jones formula for torus knots in \(L\)(\(p\),1). In the second part of the paper, we propose a B-model topological string theory description of torus knots in \(L\)(2,1).

MSC:
81T30 String and superstring theories; other extended objects (e.g., branes) in quantum field theory
81T45 Topological field theories in quantum mechanics
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aganagic, M.; Klemm, A.; Vafa, C., Disk instantons, mirror symmetry and the duality web, Z. Naturforsch., 57, 1-28, (2002) · Zbl 1203.81153
[2] Aganagic, M., Vafa, C.: Mirror symmetry, D-branes and counting holomorphic discs. (2000). arXiv:hep-th/0012041. · Zbl 1208.81149
[3] Aganagic, M., Vafa, C.: Large N duality, mirror symmetry, and a Q-deformed A-polynomial for Knots. (2012). arXiv:1204.4709 · Zbl 0925.81311
[4] Aganagic, M., et al.:Matrix model as a mirror of Chern-Simons theory. J. High Energy Phys. 2, 10 (2004). arXiv:hep-th/0211098 · Zbl 1207.81129
[5] Akemann, G., Higher genus correlators for the Hermitian matrix model with multiple cuts, Nucl. Phys. B, 482, 403-430, (1996) · Zbl 0925.81311
[6] Auckly, D.; Koshkin, S., Introduction to the gopakumar-Vafa large N duality, Geom. Top. Monogr., 8, 195-456, (2006) · Zbl 1258.14066
[7] Beasley, C.; Witten, E., Non-abelian localization for Chern-Simons theory, J. Diff. Geom., 70, 183-323, (2005) · Zbl 1097.58012
[8] Berge, J., The knots in \(D\)\^{2} × \(S\)\^{1} which have nontrivial Dehn surgeries that yield \(D\)\^{2} × \(S\)\^{1}, Topol. Appl., 38, 1-19, (1991) · Zbl 0725.57001
[9] Bonahon, F., Difféotopies des espaces lenticulaires, Topology, 22, 305-314, (1983) · Zbl 0526.57009
[10] Bouchard, V., et al.: Remodeling the B-model. Commun. Math. Phys. 287, 117-178 (2009). arXiv:0709.1453 [hep-th] · Zbl 1178.81214
[11] Brini, A.; Eynard, B.; Mariño, M., Torus knots and mirror symmetry, Ann. Henri Poincaré, 13, 1873-1910, (2012) · Zbl 1256.81086
[12] Brini, A., et al.: Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60, 417-429 (2010). arXiv:0809.1610 [math-ph] · Zbl 1185.81108
[13] Cattabriga, A., Manfredi, E., Mulazzani, M.: On knots and links in lens spaces. (2012). arXiv:1209.6532 [math.GT] · Zbl 1263.57004
[14] Chern, S.-S.; Simons, J.H., Characteristic forms and geometric invariants, Ann. Math., 99, 48-69, (1974) · Zbl 0283.53036
[15] Cornwell, C.: A polynomial invariant for links in lens spaces. J. Knot Theory Ramif. 21, 1250060 (2012). arXiv:1002.1543 [math.GT] · Zbl 1251.57014
[16] Diaconescu, D.-E., Shende, V., Vafa, C.: Large N duality, lagrangian cycles, and algebraic knots. (2011). arXiv:1111.6533 [hep-th]
[17] Drobotukhina, J., An analogue of the Jones polynomial for links in \({\mathbb{R}P^3}\) and a generalization of the kauffman-murasugi theorem, Leningrad Math. J., 2, 613-630, (1991) · Zbl 0724.57003
[18] Eynard, B.; Orantin, N., Invariants of algebraic curves and topological expansion, Commun. Number Theory Phys., 1, 347-452, (2007) · Zbl 1161.14026
[19] Freyd, P., et al. A new polynomial invariant of knots and links. Bull. Am. Math. Soc. 12, 239-246 (1985). euclid.bams/1183552531 · Zbl 0572.57002
[20] Gabai, D., Surgery on knots in solid tori, Topology, 28, 1-6, (1989) · Zbl 0678.57004
[21] Gabai, D., 1-bridge braids in solid tori, Topol. Appl., 37, 221-235, (1990) · Zbl 0817.57006
[22] Gang, D.: Chern-Simons theory on L(p,q) lens spaces and localization. (2009). arXiv:0912.4664 [hep-th] · Zbl 1025.57012
[23] Geiges, H., Onaran, S.: Legendrian rational unknots in lens spaces. (2013). arXiv:1302.3792 [math.SG] · Zbl 1409.57007
[24] Gepner, D.; Witten, E., String theory on group manifolds, Nucl. Phys. B, 278, 493-549, (1986)
[25] Gopakumar, R.; Vafa, C., On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys., 3, 1415-1443, (1999) · Zbl 0972.81135
[26] Halmagyi, N., Yasnov, V.: The spectral curve of the lens space matrix model. J. High Energy Phys. 11, 104 (2009). arXiv:hep-th/0311117 · Zbl 1161.14026
[27] Hansen, S.K.; Takata, T., Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple Lie algebras, J. Knot Theory Ramif., 13, 617-668, (2004) · Zbl 1085.57011
[28] Hori K., et al.: Mirror symmetry. Am. Math. Soc. (2003) · Zbl 1069.81562
[29] Hoste, J.; Przytycki, J.H., The (2, ∞)-skein module of Lens spaces; a generalization of the Jones polynomial, J. Knot Theory Ramif., 2, 321-333, (1993) · Zbl 0796.57005
[30] Huynh, V.Q.; Lê, T.T.Q., Twisted Alexander polynomial of links in the projective space, J. Knot Theory Ramif., 17, 411-438, (2008) · Zbl 1202.57016
[31] Isidro, J.M.; Labastida, J.M.F.; Ramallo, A.V., Polynomials for torus links from Chern-Simons gauge theories, Nucl. Phys. B, 398, 187-236, (1993)
[32] Jockers, H., Klemm, A., Soroush, M.: Torus knots and the topological vertex. (2012). arXiv:1212.0321 [hep-th] · Zbl 1158.81353
[33] Jones, V.F.R., On knot invariants related to some statistical mechanical models, Pacific J. Math., 137, 311-334, (1989) · Zbl 0695.46029
[34] Kac, V.G.; Peterson, D.H., Infinite-dimensional Lie algebras, theta functions and modular forms, Adv. Math., 53, 125-264, (1984) · Zbl 0584.17007
[35] Kalfagianni, E.: An intrinsic approach to invariants of framed links in 3-manifolds. Q. Top. 2, 71-96 (2011) arXiv:1001.0174 [math.GT] · Zbl 1230.57020
[36] Kalfagianni, E.; Lin, X.-S., The HOMFLY polynomial for links inrational homology 3-spheres, Topology, 38, 95-115, (1999) · Zbl 0961.57005
[37] Labastida, J.M.F.; Llatas, P.M.; Ramallo, A.V., Knot operators in Chern-Simons gauge theory, Nucl. Phys. B, 348, 651-692, (1991)
[38] Labastida, J.M.F.; Mariño, M., Polynomial invariants for torus knots and topological strings, Commun. Math. Phys., 217, 423-449, (2001) · Zbl 1018.81049
[39] Labastida, J.M.F., Mariño, M., Vafa, C.: Knots, links and branes at large N. J. High Energy Phys. 11, 7 (2000). arXiv:hep-th/0010102 · Zbl 1193.57006
[40] Labastida, J.M.F.; Ramallo, A.V., Operator formalism for Chern-Simons theories, Phys. Lett. B, 227, 92-102, (1989)
[41] Lin, X.-S., Representations of knot groups and twisted Alexander polynomials, Acta Math. Sin., 17, 361-380, (2001) · Zbl 0986.57003
[42] Lin, X.-S.; Zheng, H., On the Hecke algebras and the colored HOMFLY polynomial, Trans. Am. Math. Soc., 362, 1-18, (2010) · Zbl 1193.57006
[43] Mariño, M., Chern-Simons theory, matrix integrals, and perturbative three-manifold invariants, Commun. Math. Phys., 253, 25-49, (2005) · Zbl 1158.81353
[44] Marino, M.: Open string amplitudes and large order behavior in topological string theory. J. High Energy Phys. 03 60 (2008). arXiv:hep-th/0612127 · Zbl 0526.57009
[45] Mariño, M., String theory and the kauffman polynomial, Commun. Math. Phys., 298, 613-643, (2010) · Zbl 1207.81129
[46] Marino, M., Pasquetti, S., Putrov, P.: Large N duality beyond the genus expansion. J. High Energy Phys. 07, 74 (2010). arXiv:0911.4692 [hep-th] · Zbl 1290.81128
[47] Morton, H.R.; Bozhüyük, M.E. (ed.), Invariants of links and 3-manifolds from skein theory and from quantum groups, 107-156, (1993), Dordrecht · Zbl 0816.57003
[48] Morton, H.R., Skein theory and the murphy operators, J. Knot Theory Ramif., 11, 475-492, (2002) · Zbl 0995.00511
[49] Morton, H.R.; Manchón, P.M.G., Geometrical relations and plethysms in the homfly skein of the annulus, J. Lond. Math. Soc., 78, 305-328, (2008) · Zbl 1153.57011
[50] Onaran, S.C.: Legendrian knots in lens spaces. (2010). arXiv:1012.3047 [math.GT] · Zbl 1207.57036
[51] Ooguri, H.; Vafa, C., Knot invariants and topological strings, Nucl. Phys. B, 577, 419-438, (2000) · Zbl 1036.81515
[52] Prasolov, V.V., Sossinsky, A.B.: Knots, links, braids and 3-manifolds. Translations of Mathematical Monographs, vol. 154, pp. 191-194. American Mathematical Society (1997) · Zbl 0864.57002
[53] Przytycki, J.H., Skein modules of 3-manifolds, Bull. Polish Acad. Sci., 39, 91-100, (1991) · Zbl 0762.57013
[54] Rosso, M.; Jones, V., On the invariants of torus knots derived from quantum groups, J. Knot Theory Ramif., 2, 97-112, (1993) · Zbl 0787.57006
[55] Rozansky, L., A contribution of the trivial connection to Jones polynomial and witten’s invariant of 3d manifolds I, Commun. Math. Phys., 175, 275-296, (1996) · Zbl 0872.57010
[56] Stevan, S., Chern-Simons invariants of torus links, Ann. Henri Poincaré, 11, 1201-1224, (2010) · Zbl 1208.81149
[57] ’t Hooft, G., A planar diagram theory for strong interactions, Nucl. Phys. B, 72, 461-473, (1974)
[58] Taubes, C.H., Lagrangians for the gopakumar-Vafa conjecture, Geom. Top. Monogr., 8, 73-95, (2006) · Zbl 1119.53057
[59] Turaev, V.G., Conway and kauffman modules of a solid torus, J. Math. Sci., 52, 2799-2805, (1990) · Zbl 0706.57004
[60] Witten, E., Quantum field theory and the Jones polynomial, Commun. Math. Phys., 121, 351-399, (1989) · Zbl 0667.57005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.